# SDR SIMA20151208005

- Difficulty date: December 8, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 30,223 hours, 25,724 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS FLASH LIGHT HOLDER IS BROKEN, IT WILL NOT HOLD FLASHLIGHT ON LANDING & FALLS OUT.  REPLACED CAPTAINS FLASHLIGHT HOLDER IAW AMM 25-60-00.
